# SDR VNAA2013010500001

- Difficulty date: January 5, 2013
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N213PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7879
- Aircraft time: 21,897 hours, 22,280 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE THE FS 621.00 REAR PRESSURE BULKHEAD WAS FOUND CRACKED.  THE FS 621.00 REAR PRESSURE BULKHEAD WAS INSPECTED AND REPAIRED USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
